# SDR KCSA202510161208

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N772CK
- Make and model: Boeing 777F1H
- Aircraft serial: 35607
- Aircraft time: 75,030 hours, 11,901 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E RIB AT APPROX ISS 356 CRACKED.
